# SDR UIEA2017102602116

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Blanket
- Part number: 212T300818
- Condition: Torn
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD WALL, BS 1079.20 APU DUCT BLANKETS TORN.  REMOVED AND REPLACED THE APU DUCT BLANKETS.
